Lyrica rebound

Discussion in 'Fibromyalgia Main Forum' started by BeanyMalone, Mar 3, 2009.

  1. BeanyMalone

    BeanyMalone New Member

    So I stopped taking Lyrica because it seemed to be causing depression, only to have the worst fibro pain I have encountered...felt like the flu, muscle spasms, the whole nine yards. Anyone else encounter this?
  2. chyrel

    chyrel New Member

    I ended up in the ER when I ran out. no insurance. they gave me 3 Lyrica at once to get it back in my system fast and a pain shot. The pain shot did Nothing. They ended up giving me a shot of Demeral and after about 30 mins I started easing up with the pain. I'm not a cryer or complainer and when I was so incoherent with the pain, my daughter bullied me into going to the er. bless her heart. I know I was out there but the pain had ahold of me so bad that i could do nothing but rock and cry! It was Awful!!!!!!!!!!!

    [This Message was Edited on 03/03/2009]
  3. vivian53

    vivian53 Member

    Hi Beany. I had rebound pain when I suddenly discontinued taking Lrica 150 mgs, twice a day. I started right up again and the pain subsided after several days. i had to supplement it with Norco. Do you think the Lyrica increased your sad and hopeless feelings? I am not familiar with this side effect. Sounds like it could put you between a rock and a hard place.

    I love your name, it has been my nickname for over fifty years. Everyone used to call me Beany, but now only the people that love me use it so it's special to me and I cant help but smile when I read your name on this board.

    vivian (aka Beany)
  4. shari1677

    shari1677 New Member



    A few times I had run out of Lyrica also, not because I didn't have insurance, but the copay is kinda high for me and I had to wait until my next paycheck....sometimes up to 3 days.

    It was hell....absolute hell. You forget how much pain you actually have when you are medicated. I normally take 600 mg a day and then to all of the sudden run out? I couldn't walk. I felt nauseated, muscle spasms, everything.

    Within 24 hours of taking the medication again, I felt fine - but, I ended up having to call in sick a day of work because I didn't have the Lyrica.

    Depression - not sure...Weight gain - DEFINITELY!!
    [This Message was Edited on 03/03/2009]
  5. lindarae38

    lindarae38 New Member

    Defineately yes - pain is so much worse when Lyrica is stopped. I am again trying to cut back
    because of the side effects but when I do, the pain is bad.
  6. BeanyMalone

    BeanyMalone New Member

    I wonder what causes this? I can't find any satisfactory answers neither on the internet nor at the pharmacy.
  7. I am glad you had this thread. I decided to listen to my rheum. dr and increase my lyrica. I held so much fluid in feet and hands and decreased it by 50 mg and OMG I had so much trouble walking. I usually have a hard time but this was different, I went to the store and didn't think I could make it in the store and to the car and it wasn't a long distance. I can't completely go off this as it helps my back of headache pain which is horrendous . This drug scares me though ALOT.
  8. LonelyHearts

    LonelyHearts New Member